and bloating up high ???
26 Mar 2012
Any medication can disagree with your body. Miralax is a laxative, so yes, it can cause those problems. I would stop taking it for a few days and see if your problems go away. If they do, then you have your answer. Try senna instead. It is a natural pill, made from the leaves of the senna tree. Also, it is very cheap.
26 Mar 2012
OMG yes, and it is terrible. I tried it once since I take opiates... yuck. Now I eat prunes, they taste better and don't cause bloating, foul poots, and sticky poops that can take a whole roll of toilet paper to clean up after. I have first hand experience... yuck. PRUNES!
- MiraLax Information for Consumers
- MiraLax Information for Healthcare Professionals (includes dosage details)
- Side Effects of MiraLax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
feel poorly feel like want to have a bm, sit for 10 or 15 minutes and only pass gas
1 answer • 18 Aug 2010
My doctor recommended a capful of miralax daily for my constipated three year old. It was helpful.It has helped a great deal. However, we ...
1 answer • 25 Mar 2012
All I do is pass gas. Is this good
3 answers • 22 Mar 2014
I have been using miralax for about 6 weeks but have a lot of gas All day long. Am I taking too str?
I take close to the recommended amount every night before retiring. Should I cut back on the dosage? Or take it less often? Charliei
1 answer • 25 May 2014